# SDR REXA2016072301438

- Difficulty date: July 23, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN SIDEWALL SEAT RAILS ON RT SIDE NR 5-7 ARE CORRODED AND GOUGED IN MULTIPLE AREAS.  R & R RT SIDEWALL SEAT TRACKS NR 5-7 IAW AMM 53-01-11 AND REO 601R-53-00-485.
